Show simple item record

dc.contributor.authorByszewski, Ludwik
dc.date.accessioned2017-06-13T19:22:06Z
dc.date.available2017-06-13T19:22:06Z
dc.date.issued1993
dc.identifier.citationL. Byszewski, “Uniqueness criterion for solution of abstract nonlocal Cauchy problem,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 1, pp. 49-54, 1993. doi:10.1155/S104895339300005Xen_US
dc.identifier.urihttp://hdl.handle.net/11141/1547
dc.description.abstractThe aim of the paper is to prove an uniqueness criterion for a solution of an abstract nonlocal Cauchy problem. A dissipative operator in the nonlocal problem and an arbitrary functional in the nonlocal condition are considered. The paper is a continuation of papers [l]-[3] and generalizes some results from [4].en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleUniqueness Criterion for Solution of Abstract Nonlocal Cauchy Problemen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S104895339300005X


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0